# SDR REXA2022021000193

- Difficulty date: January 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: SH69037556954
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH SIDEWALL SEAT TRACK RETAINER HAS MULTIPLE SPOTS OF CORROSION
FROM FS 785 - FS 847+16                                        "
"REMOVED & REPLACED RH SIDEWALL SEAT TRACK RETAINER AT F.S. 785-847
+16 IAW CRJ-AMM 53-00-49-000/400-801-A19. WAS OUT OF LIMITS TO    
CRJ-900 SRM 53-00-00-101-001-A01. WVAC EMP STAMP # MTC        "
